# SDR P5CA9800288

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UD R/H/S CREW SERVICE DOOR FWD AND AFT CORNER CRACKED.  SKIN REPAIR PER SRM 52-00-03 FIG 3.
